# SDR FDEA201208273189

- Difficulty date: August 27, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 70,232 hours, 14,900 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Master Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RECEIVED LEVEL 2 BATTERY DISCHARGING  ALERT REFERRED TO QRH RETURNED TO DEPARTURE.  DURING  DECENT ALERT WENT AWAY.  SAME ALERT APPEARED ON FINAL FOR 15-30 SECONDS BUT WENT AWAY PRIOR TO TOUCHDOWN.  R & R BOTH MAIN SHIPS BATTERIES.  REF AMM 24-34-02-4.  REPLACED MAIN BATTERY CHARGER.  REF AMM 24-34-03-5.  OPS CHECK ON BATTERIES AND BATTERY CHARGER GOOD.
